# SDR CALA2025121712199

- Difficulty date: December 14, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N893UA
- Make and model: Airbus A319-132
- Aircraft serial: 2948
- Aircraft time: 51,123 hours, 26,833 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Part number: 4501310000
- Part serial: 11762
- Condition: Faulted
- Location: Hyd Pump
- Part time: 8,993 hours, 4,349 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD G ENG 1 PUMP LO PR ON UPPER ECAM SPOKE WITH CREW & THEY STATED HYD G ENG 1 PUMP LO PR APPEARED ON UPPER ECAM DURING CRUISE.WHEN ECAM MESSAGE APPEARED, IT GAVE A MESSAGE TO TURN OFF THE HYD GREEN ENG 1 PUMP OFF. HYD GREEN PUMP WAS TURNED OFF & CREW WAS USING PTU & RUNNING ALL 3 SYS.  DURING REST OF FLT CORRECTION GREEN & YELLOW SYS  WORKED WITH PTU ON REF TSM 29-11-00-810-804-A, E1 MOTORED. GREEN SYS EDP OPS NORMAL, NO FAULTS.  DUE TO HISTORY, CONTINUING T/S. PERF CONTINUITY CHK ON CONNECTOR 1074GK, REF TSM 29-11-00-810-804-A.  SINCE CONTINUITY IS PRESENT BTWN PINS A1 & A2,   R & R ENG 1 HYD PRESS SWITCH 1074GK, IAW AMM  29-11-17, OPS CHKD GOOD WITH DRY MOTOR & LEAK CHKD GOOD, ALL INDICATIONS NORMAL.
